In Stock

NeilMed Sinus Rinse 10 Premixed Packets

12.90

NeilMed SINUS RINSE is an easy squeeze bottle system that allows you to deliver the saline solution with positive pressure to clean the nasal passages thoroughly, while maintaining your head in an upright position. You have complete control of the pressure and volume of solution, ensuring a gentle, soothing and…

Description

NeilMed SINUS RINSE is an easy squeeze bottle system that allows you to deliver the saline solution with positive pressure to clean the nasal passages thoroughly, while maintaining your head in an upright position. You have complete control of the pressure and volume of solution, ensuring a gentle, soothing and therapeutic experience. Daily rinsing is safe and will keep your nasal passages clean, healthy and open.

DIRECTIONS

Nasal Allergies, Dryness & Hay Fever, Sinus Pressure & Nasal Stuffiness, Nasal Symptoms from Flu & Cold, Nasal Irritation,Post Nasal Drip & Nasal Congestion. Suitable for use after sinus surgery and during pregnancy.

INGREDIENTS

Premixed Packets of USP Grade Sodium Chloride & Sodium Bicarbonate (Purity level 99% or higher)

WARNINGS

Our recommendation is to replace the bottle every three months. Always Use Distilled or Micro-Filtered (through 0.2 micron) or Commercially Bottled or Previously Boiled & Cooled Down Water at Lukewarm or Body Temperature. Please do not use tap or faucet water when using NeilMed’s nasal wash devices unless it has been previously boiled and cooled down.

 

Reviews

There are no reviews yet.

Be the first to review “NeilMed Sinus Rinse 10 Premixed Packets”

Your email address will not be published. Required fields are marked *

Quick Comparison

NeilMed Sinus Rinse 10 Premixed Packets removeLyclear Treatment Spray & Comb 100ml removeParacetamol 125mg Suppositories - 10 Pack removeHedrin Protect & Go Spray removeNurofen for Children Six Plus Strawberry removeLyclear Leave-In Spray 100ml remove
NameNeilMed Sinus Rinse 10 Premixed Packets removeLyclear Treatment Spray & Comb 100ml removeParacetamol 125mg Suppositories - 10 Pack removeHedrin Protect & Go Spray removeNurofen for Children Six Plus Strawberry removeLyclear Leave-In Spray 100ml remove
ImageNeilMed Sinus Rinse 10 Premixed PacketsLyclear Treatment Spray & Comb 100mlParacetamol 125mg Suppositories – 10 PackHedrin Protect & Go SprayNurofen for Children Six Plus StrawberryLyclear Leave-In Spray 100ml
SKU5391513950209
Rating
Price12.9014.999.507.7513.8014.99
Stock

Only 1 left in stock

Out of stock

Out of stock

AvailabilityOnly 1 left in stockOut of stockOut of stock
Add to cart

Add to cart

Add to cart

Add to cart

Read more

Select options

Read more

DescriptionNeilMed SINUS RINSE is an easy squeeze bottle system that allows you to deliver the saline solution with positive pressure to clean the nasal passages thoroughly, while maintaining your head in an upright position. You have complete control of the pressure and volume of solution, ensuring a gentle, soothing and...Lyclear Treatment Spray is a clinically tested and effective way to treat head lice treatment. The dual action formula suffocates and dehydrates both the head lice and eggs. Lice cannot develop resistance to the shampoo and it does not contain insecticides. This pack contains 100ml spray and a comb. You...Paracetamol suppositories 125mg are a gentle pain relief containing paracetamol. The suppositories are effective in reducing babies fever as well as easing symptoms associated with cold, teething, headaches. The suppositories are quick and easy to use. They may be used in place of oral medication, where the baby maybe vomiting,...Conditioning spray It's all too easy for children to get head lice. But now, you can actively protect your children against head lice infestations - and help keep their hair looking healthy too. This clinically-proven conditioning spray works by killing lice before an infestation can take hold. Just spray it...Nurofen for Children Six Plus is sugar free and colour free, with orange flavouring making it pleasant tasting for children. This medicine contains ibuprofen which is a painkiller and anti-inflammatory.   You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of two bottles per order....Lyclear Head Lice Repellent is a clinically tested and effective way to protect against head lice. This easy to use spray provides immediate and long lasting protection against head lice. This treatment is suitable for daily use on all of the family. You Must Be Aged Over 18 Years to...
Content
NeilMed SINUS RINSE is an easy squeeze bottle system that allows you to deliver the saline solution with positive pressure to clean the nasal passages thoroughly, while maintaining your head in an upright position. You have complete control of the pressure and volume of solution, ensuring a gentle, soothing and therapeutic experience. Daily rinsing is safe and will keep your nasal passages clean, healthy and open.

DIRECTIONS

Nasal Allergies, Dryness & Hay Fever, Sinus Pressure & Nasal Stuffiness, Nasal Symptoms from Flu & Cold, Nasal Irritation,Post Nasal Drip & Nasal Congestion. Suitable for use after sinus surgery and during pregnancy. INGREDIENTS Premixed Packets of USP Grade Sodium Chloride & Sodium Bicarbonate (Purity level 99% or higher) WARNINGS Our recommendation is to replace the bottle every three months. Always Use Distilled or Micro-Filtered (through 0.2 micron) or Commercially Bottled or Previously Boiled & Cooled Down Water at Lukewarm or Body Temperature. Please do not use tap or faucet water when using NeilMed's nasal wash devices unless it has been previously boiled and cooled down.  
Lyclear Treatment Spray is a clinically tested and effective way to treat head lice treatment. The dual action formula suffocates and dehydrates both the head lice and eggs. Lice cannot develop resistance to the shampoo and it does not contain insecticides. This pack contains 100ml spray and a comb. You Must Be Aged Over 18 Years to Purchase This Product How to Use
  1. Check for the presence of head lice using the enclosed anti lice comb which is enclosed.
  2. Apply the Lyclear Spray to dry hair by holding approximately 10 cm from the hair and carefully spraying. Use enough to cover all the hair and scalp. Massage, paying attention to the areas behind the ears and the nape of the neck. Leave on for 15 minutes.
  3. After 15 minutes apply sufficient amount of normal shampoo to the hair before wetting. Shampoo thoroughly then rinse with warm water. Wash the hair again.
  4. Use the comb again on wet hair to remover the lice.
  5. Repeat the treatment after 7 days if necessary.
Active Ingredients  Mineral oil and dimethicone.
Paracetamol suppositories 125mg are a gentle pain relief containing paracetamol. The suppositories are effective in reducing babies fever as well as easing symptoms associated with cold, teething, headaches. The suppositories are quick and easy to use. They may be used in place of oral medication, where the baby maybe vomiting, unable to swallow liquids or following an operation. Directions: For rectal use only 1 – 3 years (10 – 15kg): 1 Suppository 4 – 6 years (15 – 20kg): 2 Suppositories Please read the patient information leaflet or the link below for further directions of use. Always follow the dosage instructions carefully. Do not give other medications containing paracetamol while using Paralink suppositories.

Conditioning spray It's all too easy for children to get head lice. But now, you can actively protect your children against head lice infestations - and help keep their hair looking healthy too. This clinically-proven conditioning spray works by killing lice before an infestation can take hold. Just spray it on and leave it to work; it's as easy as that. Use Hedrin Protect & Go® regularly whenever head lice are prevalent - especially during social activities such as play dates, parties, sleepovers and when children go back to school.

Activdiol 1% - protects + conditions Regular use head lice protection Healthy looking lice-free hair Gentle mild detangling formula protects and conditions Fruity orange and mango fragrance leaves hair smelling fresh Fast simple spray-on, leave-in action Effective clinically-proven protection for when the threat of head lice appears

Suitable for

Suitable for children aged 6 months and over.

How to use

Apply Hedrin Protect & Go® regularly after every hair wash (at least twice a week) as part of your normal hair hygiene regime.

On wet hair: towel-dry then spray on and comb through. On dry hair: simply spray on and comb through. No need to rinse, just blow dry or leave to dry naturally. Be careful not to spray into the eyes and face and do not breathe the spray.

Hazards and Cautions

Precautions

Hedrin Protect & Go® Spray has been formulated with non-volatile ingredients. However, normal safety precautions should be observed; always keep hair away from naked flames. Do not use if sensitive to any of the ingredients. If a skin rash or other signs of allergy occur, stop use and seek medical advice. Do not apply to broken skin. If accidentally introduced into the eyes, flush with water. If irritation persists seek medical advice. Keep out of sight and reach of children For external use only

Ingredients

Contains: Octane 1,2-Diol 1% w/w (Activdiol®), PEG-6 Caprylic/Capric Glycerides, PEG-12 Dimethicone, Carbomer, Sodium Hydroxide, Fragrance (contains Limonene), Water

Nurofen for Children Six Plus is sugar free and colour free, with orange flavouring making it pleasant tasting for children. This medicine contains ibuprofen which is a painkiller and anti-inflammatory. You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of two bottles per order. Do not take with any other ibuprofen products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Children 6 years – 9 years, weighing 20 – 30kg, take one 5ml dose 3 times in 24 hours Children 9 years – 12 years, weighing 30 – 40kg, take one 7.5ml dose 3 times in 24 hours. Dose should be given approximately every 6 – 8 hours. Do not sure more than the recommended doses in any 24 hour period. Active Ingredients  Each 5ml of suspension contains 200mg of ibuprofen. Other Ingredients: Purified Water, Glycerin, Citric Acid, Sodium Citrate, Sodium Chloride, Sodium Saccharin, Orange Flavour, (containing wheat starch), Xanthan Gum, Polysorbate 80, Domiphen Bromide, Maltitol Syrup.Lyclear Head Lice Repellent is a clinically tested and effective way to protect against head lice. This easy to use spray provides immediate and long lasting protection against head lice. This treatment is suitable for daily use on all of the family. You Must Be Aged Over 18 Years to Purchase This Product How to Use
  1. Spray the repellent every morning to clean and towel dried hair after styling it in the usual way. Be sure to cover all the hair paying particular attention to the areas close to the neck and behind the ears. As a guide, apply between 5 and 25 sprays according to length of hair.
  2. Allow the hair to dry naturally without applying heat. Do not use a hairdryer. Re-apply if hair comes into contact with water.
Active Ingredients  Lyclear Head Lice Repellent contains IR3535 which is an insect repellent. Ethyl butylacetylami-nopropionate (257-835-0) 208,77 g/kg (IR3535 20%), excipients q.s. ad 100ml
WeightN/AN/AN/AN/AN/AN/A
DimensionsN/AN/AN/AN/AN/AN/A
Additional information
Size

200 ml